Homomorphisms on a class of commutative banach algebras
We derive representations for homomorphisms and isomorphisms between Banach algebras of Lipschitz functions with values in a sequence space, including l. We show that such homomorphisms are automatically continuous and preserve the ? operation. We also give necessary conditions for the compactness of homomorphisms in these settings and give characterizations for the isometric isomorphisms.© 2013 Rocky Mountain Mathematics Consortium.
Rocky Mountain Journal of Mathematics
Botelho, F., & Jamison, J. (2013). Homomorphisms on a class of commutative banach algebras. Rocky Mountain Journal of Mathematics, 43 (2), 395-416. https://doi.org/10.1216/RMJ-2013-43-2-395